Aa
A
A
A
Close
Pregnancy: Trying to Conceive (TTC) Community
3.67k Members
Avatar universal

Side effects or cycle returning?

Hello, my name is Ashley, I'm 30 years old and I was on the Depo shot. I received two injections, my last injection was January 2015. Since ending the Depo shot I have not had a normal cycle. I have only had spotting but nothing like my old regular period. My GYN put me on a 10 day course of 10 mg Medroxyprogesterone. After starting the 10 day course I started spotting dark brown blood on day 4, then I started spotting again after 3-3 1/2 weeks but it was still spotting but not like a regular cycle. The doctor thinks that I passed the progesterone challenge and said that my hormones look fine. About five days ago my nipples started getting really sore which is something I haven't experienced in quite a while. The soreness has gotten better and I am spotting again as of yesterday and today. I was wondering if this was a side effect of the 10 days of progesterone or if this could be my cycle starting up again. If my cycle does not come, would it be a good idea to try my nuva ring to try to jumpstart my cycles. I have been taking fertility supplements and I am trying to conceive.

Thanks!
0 Responses
Top Trying to Conceive Answerers
5875562 tn?1410902486
miami, FL
4769306 tn?1568493809
NC
Learn About Top Answerers
Popular Resources
Many couples are turning to acupuncture to treat infertility. But does it work? We take a closer look.
Does exercise really lower fertility? We take a look at 8 common myths about fertility.
Your guide to safely exercising throughout your 40 weeks.
Learn which foods aren't safe to eat when you're eating for two.
Is your biological clock sounding the alarm? Dr. Elaine Brown explains new advances in egg freezing.
A list of national and international resources and hotlines to help connect you to needed health and medical services.